A certain property of polynomials and the CI-stability of tangent bundle over projective spaces
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 83-86
Printed March 1, 2007
Ryuichi Tanaka
Tokyo University of Science
Abstract : We determine the largest integer $i$ such that $0< i \leq n$ and the coefficient of $t^i$ is odd in the polynomial $(1+t+t^2+\cdots +t^n)^{n+1}$. We apply this to prove that the co-index of the tangent bundle over ${FP}^n$ is stable if $2^r\leq n<2^r+\frac{1}{3}(2^r-2)$ for some integer $r$.
Keywords : sphere bundle, ${\mathbb Z}_2$-map, co-index
MSC numbers : Primary 55P91; Secondary 55R25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd